# SDR C2XA10CL093

- Difficulty date: June 18, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N16178
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450889
- Aircraft time: 10,845 hours, 6,168 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Part number: 8166249
- Part serial: 2004110274
- Condition: Faulty
- Location: Bleed Air Sys
- Part time: 10,845 hours, 6,168 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OAK FLT 230 THE CREW REPORTED A BLEED 2 OVERTEMP MESSAGE.  THE AIRCRAFT DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 FAN AIR THERMOSTAT.  OPERATIONAL CHECKS WERE GOOD.
